Alert archive / Texas / Tornado Warnings in 2011

Tornado Warning 8, NWS Fort Worth, TX

April 14, 2011Fannin County, Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 14, 2011, 10:31 PM CDT for Fannin County, Lamar County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 10:31 PM CDT (03:31 UTC)
Expired
Apr 14, 2011, 11:15 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Fannin County, TX, Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 184 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:46 PM CDTTORNADO1 Nw Honey Grove, TXA NWS STORM SURVEY CONCLUDED AN EF-0 TORNADO INITIALLY TOUCHED DOWN ABOUT 1 MILE NORTHWEST OF HONEY GROVE NEAR THE INTERSECTION OF COUNTY ROAD 2781 AND HIGHWAY 182. THE TORNADO TRAVELED 1.4 MILES WITH A MAX DAMAGE WIDTH OF 100 YARDS. THE TORNADO LIFTED NEAR TH
Apr 14, 10:55 PM CDTTSTM WND DMGHoney Grove, TX2 HOMES DAMAGED IN HONEY GROVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WFUS54 KFWD 150331
TORFWD
TXC147-277-150415-
/O.NEW.KFWD.TO.W.0008.110415T0331Z-110415T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  LAMAR COUNTY IN NORTHEAST TEXAS...

* UNTIL 1115 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR DODD CITY...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  WINDOM AND LADONIA AROUND 1035 PM CDT...
  HONEY GROVE AROUND 1040 PM CDT...
  ROXTON AROUND 1055 PM CDT...
  TOCO AROUND 1100 PM CDT...
  PARIS AROUND 1110 PM CDT...
  SUN VALLEY AND BLOSSOM AROUND 1115 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
      3347 9585 3341 9586 3341 9613 3377 9610
      3385 9535 3341 9530
TIME...MOT...LOC 0330Z 259DEG 39KT 3357 9604

$$


CAVANAUGH
3 follow-up statements
152 
WWUS54 KFWD 150340
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT THU APR 14 2011

TXC147-277-150415-
/O.CON.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1040 PM CDT THU APR 14 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN
FANNIN AND LAMAR COUNTIES...

AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR HONEY GROVE...
MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  ROXTON AROUND 1055 PM CDT...
  TOCO AROUND 1100 PM CDT...
  PARIS AROUND 1110 PM CDT...
  SUN VALLEY AND BLOSSOM AROUND 1115 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
      3347 9585 3341 9586 3341 9613 3377 9610
      3385 9535 3341 9530
TIME...MOT...LOC 0341Z 259DEG 39KT 3359 9590

$$
308 
WWUS54 KFWD 150353
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT THU APR 14 2011

TXC147-277-150415-
/O.CON.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1053 PM CDT THU APR 14 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EASTERN
FANNIN AND LAMAR COUNTIES...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTH OF DODD 
CITY...MOVING EAST AT 35 MPH. THIS IS THE CELL THAT WAS NEAR BAILEY 
EARLIER. THE PREVIOUS STORM THAT WAS NEAR HONEY GROVE CONTINUES TO 
SHOW ROTATION BUT APPEARS WEAKER. BOTH STORMS ARE CAPABLE OF 
PRODUCING A TORNADO. 

THE TORNADO WILL BE NEAR...
  LADONIA AROUND 1100 PM CDT...
  HONEY GROVE AROUND 1105 PM CDT...
  ROXTON AROUND 1115 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
      3347 9585 3341 9586 3341 9613 3377 9610
      3385 9535 3341 9530
TIME...MOT...LOC 0353Z 261DEG 32KT 3347 9602

$$
618 
WWUS54 KFWD 150414
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1114 PM CDT THU APR 14 2011

TXC147-277-150421-
/O.EXP.KFWD.TO.W.0008.000000T0000Z-110415T0415Z/
LAMAR TX-FANNIN TX-
1114 PM CDT THU APR 14 2011

...THE TORNADO WARNING FOR EASTERN FANNIN AND LAMAR COUNTIES EXPIRES
AT 1115 PM CDT...

AT 1111 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAMAR COUNTY.  
THIS DANGEROUS STORM REMAINS CAPABLE OF PRODUCING 70 MPH WINDS AND 
GOLFBALL SIZE HAIL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

LAT...LON 3341 9538 3349 9564 3348 9568 3349 9578
      3347 9585 3341 9586 3341 9613 3377 9610
      3385 9535 3341 9530
TIME...MOT...LOC 0411Z 261DEG 32KT 3349 9583

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 14, 9:47 PM CDT, 44 minutes earlier.

Area forecast discussion, Apr 14, 9:47 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT THU APR 14 2011

.UPDATE...
A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS...
CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX
BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT.
EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE
DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH
TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE
LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS.

58

&&

.AVIATION UPDATE...
COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL
BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z.
LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE
METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL
BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF
SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD
SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE
TAF SITES.

.../PREVIOUS AVIATION DISCUSSION/...
CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX
TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE
DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS
AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL
TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN
01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR
THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS
EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD
FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT
AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30
KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM
300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH-
SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER
16/00Z OR EARLY FRIDAY EVENING.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/
INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL
UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS
FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A
DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND
THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST
MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH
TEXAS TONIGHT.

AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND
SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING
THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z
SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000
J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE
IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I
20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING
4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND
CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS
ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE
WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL
10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM
POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH
OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE
GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY
IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER
EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW.

FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE
WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT
OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE
HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF
THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW
FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST
PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED.

WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND.
BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE
U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT
CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  76  45  79  53 /  40   0   0   0  10
WACO, TX              55  79  44  81  51 /  10   0   0   0  10
PARIS, TX             54  68  41  70  47 /  70   0   0   0  10
DENTON, TX            48  74  40  78  48 /  40   0   0   0  10
MCKINNEY, TX          53  73  40  75  46 /  60   0   0   0  10
DALLAS, TX            55  75  47  77  55 /  40   0   0   0  10
TERRELL, TX           55  74  43  75  49 /  50   0   0   0  10
CORSICANA, TX         57  77  45  77  51 /  20   0   0   0  10
TEMPLE, TX            55  79  43  81  52 /  10   0   0   0  10
MINERAL WELLS, TX     47  79  39  80  50 /  10   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092-
100>103-115>119-129>135-141>148-156>162-174-175.

WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115.

&&

82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT THU APR 14 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
941 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A
BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST
AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN
ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL
BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND
STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10
AM UNTIL 8 PM FRIDAY.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY
FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH
WILL OCCUR ON FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST
OF A BOWIE...FORT WORTH...TO PALESTINE LINE.

82/JLD

In the hours before

Local storm report, Apr 14, 10:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             ROANOKE                 33.02N  97.18W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ROANOKE
Local storm report, Apr 14, 10:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             TROPHY CLUB             33.00N  97.19W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL IN TROPHY CLUB
Local storm report, Apr 14, 10:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             TROPHY CLUB             33.00N  97.19W
04/14/2011  E1.75 INCH       DENTON             TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN TROPHY CLUB AND ROANOKE
Local storm report, Apr 14, 10:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             1 N SOUTHLAKE           32.98N  97.13W
04/14/2011  E1.00 INCH       TARRANT            TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 1 NORTH OF SOUTHLAKE
Local storm report, Apr 14, 10:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             LIEWISVILLE             33.07N  97.00W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            DIMES TO QUARTER IN LEWISVILLE
Local storm report, Apr 14, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1026 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             6 W DODD CITY           33.57N  96.18W
04/14/2011  E0.88 INCH       FANNIN             TX   EMERGENCY MNGR

            IN BONHAM

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:46 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 14, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 14, 8:31 PM CDTSevere Thunderstorm WarningFWDGrayson59 min
Apr 14, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke56 min
Apr 14, 9:23 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise52 min
Apr 14, 9:30 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more23 hr
Apr 14, 9:51 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Apr 14, 10:13 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Fannin, Grayson62 min
Apr 14, 10:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Apr 14, 11:02 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more58 min
Apr 14, 11:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill67 min
Apr 14, 11:41 PM CDTSevere Thunderstorm WarningFWDHopkins, Kaufman, Rains, Van Zandt64 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, McLennan, Navarro61 min
Apr 15, 12:37 AM CDTSpecial Weather StatementFWDBell23 min
Apr 15, 1:07 AM CDTSpecial Weather StatementFWDAnderson23 min
Apr 15, 1:30 AM CDTSpecial Weather StatementFWDAnderson30 min
Apr 15, 12:35 PM CDTSpecial Weather StatementFWDJack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more85 min
Apr 15, 1:56 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more64 min
Apr 15, 3:04 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more56 min
Apr 15, 3:58 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more62 min
Apr 15, 4:56 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more64 min
Apr 15, 6:02 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more59 min

Nearby

Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.